# SDR REXA2025090400847

- Difficulty date: August 6, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON STGR24R SPLICE AT FS333  REMOVED STGR24R SPLICE AT FS333 FOR REPLACEMENT IAW CRJ700 SRM 51-42-06-001-001-A01 DRILLED AND LOCATED STGR24R SPLICE PN:SH670-32429-2 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED STGR24R SPLICE PN:SH670-32429-2 IAW CRJ700 SRM 51-42-06-001-001-A01
